Alert archive / Idaho / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 40, NWS Pocatello, ID

June 15, 20154 counties in Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jun 15, 2015, 2:50 PM MDT for 4 counties in Idaho. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 2:50 PM MDT (20:50 UTC)
Expired
Jun 15, 2015, 3:45 PM MDT
In force
55 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bannock County, ID, Bingham County, ID, Bonneville County, ID, Caribou County, ID

The radar

The Pocatello radar (KSFX), 70 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:24 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
2619 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WUUS55 KPIH 152050
SVRPIH
IDC005-011-019-029-152145-
/O.NEW.KPIH.SV.W.0040.150615T2050Z-150615T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
250 PM MDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BINGHAM COUNTY IN SOUTHEASTERN IDAHO...
  NORTH CENTRAL BANNOCK COUNTY IN SOUTHEASTERN IDAHO...
  NORTHERN CARIBOU COUNTY IN SOUTHEASTERN IDAHO...
  SOUTHEASTERN BONNEVILLE COUNTY IN SOUTHEASTERN IDAHO...

* UNTIL 345 PM MDT

* AT 250 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER FORT HALL MOUNT PUTNAM...OR
  9 MILES NORTHWEST OF CHESTERFIELD RESERVOIR...AND MOVING NORTHEAST
  AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLACKFOOT RESERVOIR...CHESTERFIELD RESERVOIR...WAYAN...HENRY...
  CHESTERFIELD...FORT HALL MOUNT PUTNAM...CUTTHROAT TROUT
  CAMPGROUND...MILL CANYON CAMPGROUND...GRAYS LAKE AND TRAIL CREEK
  CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4276 11216 4299 11229 4332 11146 4289 11118
TIME...MOT...LOC 2050Z 245DEG 41KT 4295 11214 

$$

MESSICK
2 follow-up statements
696 
WWUS55 KPIH 152123
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
323 PM MDT MON JUN 15 2015

IDC005-011-019-029-152145-
/O.CON.KPIH.SV.W.0040.000000T0000Z-150615T2145Z/
BINGHAM ID-BANNOCK ID-CARIBOU ID-BONNEVILLE ID-
323 PM MDT MON JUN 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN BINGHAM...NORTH CENTRAL BANNOCK...NORTHERN CARIBOU
AND SOUTHEASTERN BONNEVILLE COUNTIES...

AT 323 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL OR LARGER AND DAMAGING WINDS 
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF 
CHESTERFIELD RESERVOIR...MOVING EAST AT 35 MPH. A SECOND SEVERE 
STORM WAS LOCATED WEST OF CHESTERFIELD.  

LOCATIONS IMPACTED INCLUDE...
BLACKFOOT RESERVOIR...CHESTERFIELD RESERVOIR...WAYAN...HENRY...
CHESTERFIELD...FORT HALL MOUNT PUTNAM...CUTTHROAT TROUT CAMPGROUND...
MILL CANYON CAMPGROUND...GRAYS LAKE AND TRAIL CREEK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4276 11216 4299 11229 4332 11146 4289 11118
TIME...MOT...LOC 2123Z 251DEG 32KT 4303 11191 

$$

JKEYES
377 
WWUS55 KPIH 152142
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
342 PM MDT MON JUN 15 2015

IDC005-011-019-029-152151-
/O.EXP.KPIH.SV.W.0040.000000T0000Z-150615T2145Z/
BINGHAM ID-BANNOCK ID-CARIBOU ID-BONNEVILLE ID-
342 PM MDT MON JUN 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BINGHAM...NORTH
CENTRAL BANNOCK...NORTHERN CARIBOU AND SOUTHEASTERN BONNEVILLE
COUNTIES WILL EXPIRE AT 345 PM MDT...
    
THIS WARNING WAS JUST REPLACED WITH A NEW SEVERE 
THUNDERSTORMS WARNING UNTIL 430 PM MDT.

LAT...LON 4276 11216 4299 11229 4332 11146 4289 11118
TIME...MOT...LOC 2138Z 245DEG 41KT 4303 11191 

$$

JKEYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:34 PM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 15, 1:34 PM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
134 PM MDT MON JUN 15 2015

.SHORT TERM...TONIGHT THROUGH THU AFTERNOON. STORM PREDICTION
CENTER EXPECTS TO ISSUE A SEVERE THUNDERSTORM WATCH FOR PORTIONS
OF THE FORECAST AREA FOR THIS AFTERNOON AND EVENING. NEARLY THE
ENTIRE FORECAST AREA...OUTSIDE OF THE CENTRAL IDAHO MOUNTAINS...IS
IN A MARGINAL AREA. SOME EASTERN COUNTIES ARE IN SLIGHT RISK.

THE LOW GENERATING THE LOW-LEVEL CONVERGENCE AND BRINGING WITH IT
THE UNSTABLE AIR IS MOVING THROUGH NORTHERN UT AND WILL PASS
CLOSELY BY AS IT SHIFTS INTO WY AND CO. CAPE EVEN ON THE
CONSERVATIVE GFS IS REGISTERING LARGE PLACES ABOVE 1000 J/KG. THE
MORNING RUN OF THE NAM HAD CAPE AS LARGE AS 3600 J/KG. MAIN FOCUS
IS PLACES SOUTH OF IDAHO FALLS AND EAST OF AMERICAN FALLS. SOME
MORNING CONVECTION AT AROUND 15/0800 MDT PRODUCED A GUST TO 46KT
IN THE BEAR LAKE BASIN.

BY TUE AFTERNOON...THE UPPER LEVEL RIDGE OVER SOUTHERN CA WILL
EXPAND NORTHWARD AND PUSH THE UNSTABLE BOUNDARY AREA MORE INTO
MONTANA...WITH THE THUNDERSTORM THREAT LIMITED TO THE ID-MT BORDER
REGION. FOR THE REMAINDER OF THE PERIOD...THE STABLE AND DRY
WEST- SOUTHWEST UPPER LEVEL FLOW WILL MEAN A QUIET PERIOD FOR WED
AND THU AFTERNOONS/EVES. LOOK FOR WARMING AS SKIES CLEAR AND THE
WARMER AND DRIER AIRMASS SURGES NORTHWARD. OUTSIDE OF
THUNDERSTORMS...DO NOT FORSEE ANY SIGNIFICANT WIND.

.LONG TERM...THU NIGHT THROUGH NEXT MON NIGHT. THE STRONG RIDGING
WILL MEAN A PROLONGED PERIOD OF SUNNY SKIES WITH A TROUGH ON FRI
AFTERNOON AND EVENING POSSIBLY GENERATING SOME MOUNTAIN AND
HIGHLAND SHOWERS AND THUNDERSTORMS. NO MAJOR FRONT EXPECTED DURING
THIS TIME. TEMPERATURES ABOVE NORMAL AND VERY DRY CONDITIONS FOR
THE SNAKE RIVER PLAIN AND POINTS SOUTH. EVEN FOR THE
MOUNTAINS...ONLY A SLIGHT CHANCE TO LOW CHANCE FOR
PRECIPITATION/THUNDERSTORMS. MODERATE TO STRONG WIND POSSIBLE WITH
THE FRI TROUGH...BUT SHOULD STAY BELOW ADVISORY CONDITIONS.

MESSICK

&&
.AVIATION...SHOWERS AND THUNDERSTORMS WILL BE AROUND THROUGH
SUNSET...WITH A GRADUAL DECREASE IN COVERAGE OVERNIGHT. THE LAST
AIRPORT THAT COULD SEE SHOWERS WILL BE KIDA AND THE RISK FOR THAT
SHOULD END AROUND 8-9Z. WINDS OVER 40KTS AND HAIL ARE THE MAIN
THREATS WITH STORMS. STORMS WILL REDEVELOP TOMORROW AFTERNOON...BUT
MOSTLY ACROSS THE NORTHERN HALF OF EASTERN IDAHO. KPIH AND KBYI
SHOULD BE IN THE CLEAR...BUT EXPECT AT LEAST VCTS FOR KSUN AND KIDA.
AGAIN...WINDS OVER 40KTS AND HAIL WILL BE POSSIBLE TOMORROW. THE
THREAT FOR HEAVY RAIN IS MUCH SMALLER...BUT NOT NECESSARILY ZERO.
KEYES

&&
.FIRE WEATHER...SHOWERS AND THUNDERSTORMS TODAY WILL WIND DOWN AFTER
SUNSET ACROSS THE REGION...WITH REDEVELOPMENT ACROSS THE NORTHERN
HALF OF EASTERN AND CENTRAL IDAHO TOMORROW AFTERNOON AND EVENING.
WITH SLIGHTLY DRIER AIR IN PLACE...THE THREAT FOR RAINFALL OVER 0.10
INCHES IS LOWER OVERALL BUT SOME ISOLATED POCKETS OVER THAT ARE
POSSIBLE. AFTER THAT...THE PATTERN SHIFTS NORTHWARD A BIT MORE. THAT
MEANS THE BULK OF THE STORM TRACK REMAINS FAR ENOUGH NORTH...EXCEPT
FOR OCCASIONAL CHANCE OF A FEW STORMS ACROSS THE CENTRAL MOUNTAINS
ALONG THE MONTANA BORDER. FARTHER SOUTH...EXPECT GUSTY WINDS AND DRY
AIR TO CONTINUE THE PROCESS OF DRYING THINGS OUT.  KEYES

&&
.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

In the hours before

Special weather statement, Jun 15, 2:03 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
203 PM MDT MON JUN 15 2015

IDZ020>023-152130-
SOUTH CENTRAL HIGHLANDS ID-UPPER SNAKE RIVER PLAIN ID-
LOWER SNAKE RIVER PLAIN ID-CARIBOU HIGHLANDS ID-
203 PM MDT MON JUN 15 2015

...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING
SOUTHEASTERN BINGHAM...NORTH CENTRAL BANNOCK...NORTHWESTERN
CARIBOU...WESTERN BONNEVILLE AND EAST CENTRAL POWER COUNTIES UNTIL
330 PM MDT...

AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHWESTERN POCATELLO...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
POCATELLO...GOSHEN...CHESTERFIELD RESERVOIR...CHUBBUCK...INKOM...FORT
HALL PUTNAM LODGE...FORT HALL LINCOLN CREEK LODGE...PORTNEUF GAP...
FORT HALL MOUNT PUTNAM...FORT HALL TOWNSITE...CUTTHROAT TROUT
CAMPGROUND AND TRAIL CREEK CAMPGROUND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4272 11241 4283 11260 4340 11204 4316 11167
      4279 11210
TIME...MOT...LOC 2002Z 219DEG 21KT 4284 11244

MESSICK
Special weather statement, Jun 15, 2:33 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
233 PM MDT MON JUN 15 2015

IDZ019-023-152100-
CARIBOU HIGHLANDS ID-UPPER SNAKE HIGHLANDS ID-
233 PM MDT MON JUN 15 2015

...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH AFFECTING NORTHEASTERN
BONNEVILLE AND SOUTHEASTERN TETON COUNTIES UNTIL 300 PM MDT...

AT 233 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VICTOR...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VICTOR.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN IDAHO.

LAT...LON 4347 11109 4361 11124 4373 11105 4349 11104
TIME...MOT...LOC 2033Z 233DEG 35KT 4359 11108

MESSICK
Local storm report, Jun 15, 2:34 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
234 PM MDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             5 SSE POCATELLO         42.82N 112.42W
06/15/2015  M0.50 INCH       BANNOCK            ID   TRAINED SPOTTER

&&

JKEYES
Special weather statement, Jun 15, 2:38 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
238 PM MDT MON JUN 15 2015

IDZ019-020-023-152200-
UPPER SNAKE RIVER PLAIN ID-CARIBOU HIGHLANDS ID-
UPPER SNAKE HIGHLANDS ID-
238 PM MDT MON JUN 15 2015

...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH AFFECTING SOUTHEASTERN
JEFFERSON...NORTHEASTERN CLARK...FREMONT...NORTHERN BONNEVILLE...
MADISON AND TETON COUNTIES UNTIL 400 PM MDT...

AT 237 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHER TO NEAR VICTOR...AND
MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
REXBURG...DRIGGS...ASHTON...FELT...MARYSVILLE...LORENZO...VICTOR...
SUGAR CITY...TETON...PARKER...TETONIA...DRUMMOND...EGIN...PONDS
LODGE...LAST CHANCE...ISLAND PARK RESERVOIR...MACKS INN...ST
ANTHONY...ARCHER AND CHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR THE TETON RIVER OR SOUTH FORK OF THE SNAKE RIVER...GET OUT
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN IDAHO.

LAT...LON 4357 11109 4370 11191 4456 11170 4446 11109
      4413 11109 4412 11105 4366 11105
TIME...MOT...LOC 2037Z 194DEG 27KT 4371 11181 4361 11119

MESSICK
Local storm report, Jun 15, 2:40 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
240 PM MDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             3 E POCATELLO           42.88N 112.41W
06/15/2015  M0.50 INCH       BANNOCK            ID   NWS EMPLOYEE

            ON THE EAST BENCH NEAR THE HOSPITAL.

&&

JKEYES
Special weather statement, Jun 15, 2:42 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
242 PM MDT MON JUN 15 2015

IDZ019>021-023-152215-
UPPER SNAKE RIVER PLAIN ID-LOWER SNAKE RIVER PLAIN ID-
CARIBOU HIGHLANDS ID-UPPER SNAKE HIGHLANDS ID-
242 PM MDT MON JUN 15 2015

...SOUTHEASTERN BINGHAM...SOUTHEASTERN JEFFERSON...NORTHEASTERN
BANNOCK...NORTHWESTERN CARIBOU...NORTHEASTERN BONNEVILLE...
SOUTHEASTERN MADISON AND SOUTHERN TETON COUNTIES UNTIL 415 PM MDT...

AT 242 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF FORT HALL LINCOLN CREEK LODGE...MOVING NORTHEAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...BLACKFOOT...SWAN VALLEY...GOSHEN...RIRIE RESERVOIR...
AMMON...SHELLEY...VICTOR...IONA...UCON...RIRIE...FIRTH...FORT HALL
LINCOLN CREEK LODGE...ARCHER...BONE...BASALT...CUTTHROAT TROUT
CAMPGROUND...TRAIL CREEK CAMPGROUND...HEISE AND WAPELLO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN IDAHO.

LAT...LON 4290 11190 4318 11239 4386 11167 4362 11108
TIME...MOT...LOC 2042Z 224DEG 31KT 4311 11205

MESSICK

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:39 AM MDTSpecial Weather StatementPIHCaribou2 hr
Jun 15, 2:03 PM MDTSpecial Weather StatementPIHBingham87 min
Jun 15, 2:33 PM MDTSpecial Weather StatementPIHTeton27 min
Jun 15, 2:38 PM MDTSpecial Weather StatementPIHFremont, Madison, Teton82 min
Jun 15, 2:42 PM MDTSpecial Weather StatementPIHBonneville, Madison93 min
Jun 15, 3:40 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville, Caribou50 min
Jun 15, 3:46 PM MDTSpecial Weather StatementPIHCassia59 min
Jun 15, 3:54 PM MDTSevere Thunderstorm WarningPIHBonneville, Jefferson, Madison27 min
Jun 15, 4:03 PM MDTTornado WarningPIHBingham, Bonneville, Caribou42 min
Jun 15, 4:19 PM MDTSevere Thunderstorm WarningPIHBonneville, Jefferson, Madison, Teton56 min
Jun 15, 4:22 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida38 min
Jun 15, 4:44 PM MDTSpecial Weather StatementPIHCaribou31 min
Jun 15, 4:53 PM MDTTornado WarningPIHBonneville, Caribou22 min
Jun 15, 5:01 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Cassia, Power44 min
Jun 15, 5:25 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida, Power35 min
Jun 15, 5:45 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Bonneville, Caribou, Power60 min
Jun 15, 5:58 PM MDTSevere Thunderstorm WarningPIHBingham, Cassia, Power47 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.